Hi I have been on the med for about 5 months and my memory is terrible which has only happened since being on this. Does this improve after a longer period of time? Also is it does related I.e the higher the dose the worse memory? Tia
I tried Lyrica a couple of years ago (I have the 'Big F' LOL) and the med made feel dizzy and slightly "out of it". In fact I fell and hit my head. I didn't have a memory issue because I stopped the med after I fell. What I CAN tell you is I take med called Neurontin--800 mg 3 times a day--and it's significantly reduced my pain so that I may have a quality of life. BTW: the famous Lady Gaga has Fibromyalgia and it fact she's put out a documentary. Hope I've been of some help, be most well & God bless.
Roger aka 'Raj' Leonard
Sjp1980: yes this could be the medication and what you should do is talk to the doctor if it were going to go away it would have by now. Please call your doctor and let the doctor know about this many times it could be something as easy as having the doctor adjusting the dose. Or at worse changing the medication. But this really is something you should let the doctor know about as soon as you can. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Sep 2012 • 4 answers
Posted 27 Aug 2013 • 3 answers
Posted 22 Oct 2013 • 2 answers
I have been taking lyrica/pregabalin 150mg per day for 4 years. In July I started getting this feel?
Posted 3 Dec 2013 • 1 answer
Posted 29 Mar 2015 • 1 answer